# SDR AALA202101249002

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,315 hours, 30,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT AISLE EXIT SIGN LIGHT BULBS INOPERATIVE.  REMOVED AND REPLACED LAMPS.
